# SDR MZZA99157

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead Tee
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 3 SQUARE INCH AREA CORROSION WAS FOUND ON BS 950 BULKHEAD LOWER T-CHORD FORWARD SURFACE AT STRINGER 29R.  THE CORRODED AREA WAS BLENDED OUT AND REPAIRED PER ECRA 5310-03910.  (M)
